SCIRP Mobile Website
Paper Submission

Why Us? >>

  • - Open Access
  • - Peer-reviewed
  • - Rapid publication
  • - Lifetime hosting
  • - Free indexing service
  • - Free promotion service
  • - More citations
  • - Search engine friendly

Free SCIRP Newsletters>>

Add your e-mail address to receive free newsletters from SCIRP.

 

Contact Us >>

Article citations

More>>

N. W. Johnson, R. Kellerhals, J. G. Ratcliffe and S. T. Tschantz, “The Size of a Hyperbolic Coxeter Simplex,” Transformation Groups, Vol. 4, No. 4, 1999, pp. 329-353. doi:10.1007/BF01238563

has been cited by the following article: